Convergence towards a steady-state distribution

Webber, D. J. and White, P. (2007) Convergence towards a steady-state distribution. Economics Letters, 94 (3). pp. 338-341. ISSN 0165-1765 Available from:

Full text not available from this repository

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:convergence, steady state, average UK regional male wages
Faculty/Department:Faculty of Business and Law > Department of Accounting, Economics and Finance
ID Code:6375
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:12
Last Modified:04 May 2016 23:00

Request a change to this item